# SDR AALA201908279010

- Difficulty date: August 25, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N923AN
- Make and model: Boeing 737823
- Aircraft serial: 29524
- Aircraft time: 59,371 hours, 24,280 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Condition: Broken
- Location: L1 Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: L-1 DOOR GIRT BAR HOOK IS BROKEN. REPLACED LT L-1 DOOR GIRT BAR HOOK IAW SRM 51-40-03.
